# SDR ASAA0944189

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT STRAP CORROSION OUT OF LIMITS.  REMOVED STRAP FABRICATED AND INSTALLED PER SRM 51-40-02.
